Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 4, Pages 315-323
http://dx.doi.org/10.1155/S1048953392000261

Existence of solutions of functional differential inclusions

Bharathiar University, Department of Mathematics, Coimbatore 641 046, Tamil Nadu, India

Received 1 March 1992; Revised 1 May 1992

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Anguraj and K. Balachandran, “Existence of solutions of functional differential inclusions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 4, pp. 315-323, 1992. https://doi.org/10.1155/S1048953392000261.